# SDR 96ZZZX1863

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fillet
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING AFT ADF FILLET PANEL DELAMINATED.  REPAIRED IAW DC9 SRM CH 53.  AIRCRAFT TT:  35,252.  AIRCRAFT TC:  51,897.
